International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 4, Pages 663-672

Exact, approximate solutions and error bounds for coupled implicit systems of partial differential equations

Lucas Jódar

Departamento de Matemática Aplicada, Universidad Politécnica, P.O.Box 22.012, Valencia 46071, Spain

Received 2 July 1991; Revised 17 October 1991

Copyright © 1992 Lucas Jódar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper coupled implicit initial-boundary value systems of second order partial differential equations are considered. Given a finite domain and an admissible error ϵ an analytic approximate solution whose error is upper bounded by ϵ in the given domain is constructed in terms of the data.